Alert archive / South Dakota / Red Flag Warnings in 2012
Red Flag Warning 4, NWS Rapid City, SD
NWS Rapid City, SD issued this red flag warning at Mar 12, 2012, 4:03 PM CDT. It took effect at Mar 13, 2012, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2012, 4:03 PM CDT (21:03 UTC)
- In effect from
- Mar 13, 2012, 11:00 AM CDT
- Expired
- Mar 13, 2012, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Rapid City, SD
The text
As transmitted, in the capitals the NWS used until 2016.
277 WWUS83 KUNR 122103 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 303 PM MDT MON MAR 12 2012 ...RED FLAG WARNING IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA... .A WARM FRONT WILL MOVE THROUGH THE AREA EARLY TUESDAY. BEHIND IT...STRONG WARMING IS EXPECTED ALONG WITH VERY GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES. IN ADDITION...NEAR RECORD TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA. SDZ261>266-WYZ259-297>299-130515- /O.UPG.KUNR.FW.A.0002.120313T1600Z-120314T0300Z/ /O.NEW.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/ NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS- SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS- SOUTHERN CAMPBELL-NORTHERN CAMPBELL- LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS- 303 PM MDT MON MAR 12 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES 261 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259...297...298...AND 299 IN NORTHEAST WYOMING... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ACROSS WESTERN SOUTH DAKOTA...AND 20 TO 35 MPH WITH GUSTS TO 40 MPH ACROSS NORTHEAST WYOMING. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE AFTERNOON. * TEMPERATURES...MID 60S TO UPPER 70S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
5 follow-up statements
653 WWUS83 KUNR 122130 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 330 PM MDT MON MAR 12 2012 ...RED FLAG WARNING IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA... .A WARM FRONT WILL MOVE THROUGH THE AREA EARLY TUESDAY. BEHIND IT...STRONG WARMING IS EXPECTED ALONG WITH VERY GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES. IN ADDITION...NEAR RECORD TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA. SDZ261>266-WYZ259-297>299-131300- /O.CON.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/ NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS- SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS- SOUTHERN CAMPBELL-NORTHERN CAMPBELL- LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS- 330 PM MDT MON MAR 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES 261 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259... 297...298...AND 299 IN NORTHEAST WYOMING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY. * WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ACROSS WESTERN SOUTH DAKOTA...AND 20 TO 35 MPH WITH GUSTS TO 40 MPH ACROSS NORTHEAST WYOMING. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE AFTERNOON. * TEMPERATURES...MID 60S TO UPPER 70S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
427 WWUS83 KUNR 131029 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 429 AM MDT TUE MAR 13 2012 ...RED FLAG WARNING IN EFFECT FROM LATE THIS MORNING THROUGH EARLY THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA... .A WARM FRONT WILL CONTINUE TO MOVE THROUGH THE AREA THIS MORNING. BEHIND THE WARM FRONT...GUSTY SOUTHWEST WINDS WILL DEVELOP. THESE SOUTHWEST WINDS WILL BRING VERY WARM AND DRY CONDITIONS TO THE REGION...AND WILL RESULT IN TEMPERATURES RISING TO NEAR RECORD HIGHS THIS AFTERNOON ACROSS MUCH OF THE AREA. SDZ261>266-WYZ259-297>299-132130- /O.CON.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/ NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS- SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS- SOUTHERN CAMPBELL-NORTHERN CAMPBELL- LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS- 429 AM MDT TUE MAR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES 261 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259... 297...298...AND 299 IN NORTHEAST WYOMING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS 45 MPH ACROSS WESTERN SOUTH DAKOTA...AND 25 TO 40 MPH WITH GUSTS TO 50 MPH ACROSS NORTHEAST WYOMING. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE AFTERNOON. * TEMPERATURES...RISING INTO THE 70S TO AROUND 80 THIS AFTERNOON. SOME 60S IN THE BLACK HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
507 WWUS83 KUNR 131505 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 905 AM MDT TUE MAR 13 2012 ...RED FLAG WARNING IN EFFECT FROM LATE THIS MORNING THROUGH EARLY THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA... .A WARM FRONT WILL CONTINUE TO MOVE THROUGH THE AREA THIS MORNING. BEHIND THE WARM FRONT...GUSTY SOUTHWEST WINDS WILL DEVELOP. THESE SOUTHWEST WINDS WILL BRING VERY WARM AND DRY CONDITIONS TO THE REGION...AND WILL RESULT IN TEMPERATURES RISING TO NEAR RECORD HIGHS THIS AFTERNOON ACROSS MUCH OF THE AREA. SDZ260-140300- /O.EXA.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/ NORTHERN BLACK HILLS- 905 AM MDT TUE MAR 13 2012 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONE 260... THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE AFTERNOON. * TEMPERATURES...RISING INTO THE 60S THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SDZ261>266-WYZ259-297>299-140300- /O.CON.KUNR.FW.W.0004.120313T1600Z-120314T0300Z/ NORTHWESTERN SOUTH DAKOTA PLAINS-SOUTHERN BLACK HILLS- SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS- SOUTHERN CAMPBELL-NORTHERN CAMPBELL- LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS- 905 AM MDT TUE MAR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES 261 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259... 297...298...AND 299 IN NORTHEAST WYOMING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS 45 MPH ACROSS WESTERN SOUTH DAKOTA...AND 25 TO 40 MPH WITH GUSTS TO 50 MPH ACROSS NORTHEAST WYOMING. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT IN THE AFTERNOON. * TEMPERATURES...RISING INTO THE 70S TO AROUND 80 THIS AFTERNOON. SOME 60S IN THE BLACK HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
704 WWUS83 KUNR 132021 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 221 PM MDT TUE MAR 13 2012 ...RED FLAG WARNING CONTINUES THROUGH EARLY THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR MUCH OF NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA... .UNUSUALLY WARM CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING AS HIGH PRESSURE DOMINATES THE WEATHER PATTERN. A TIGHT PRESSURE GRADIENT WILL CONTINUE TO BRING GUSTY SOUTHWEST WINDS TO THE AREA THROUGH THIS AFTERNOON...BEFORE SLOWLY DIMINISHING THIS EVENING. SDZ260>266-WYZ259-297>299-140300- /O.CON.KUNR.FW.W.0004.000000T0000Z-120314T0300Z/ NORTHERN BLACK HILLS-NORTHWESTERN SOUTH DAKOTA PLAINS- SOUTHERN BLACK HILLS-SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS- SOUTHERN CAMPBELL-NORTHERN CAMPBELL- LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS- 221 PM MDT TUE MAR 13 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES 260 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259... 297...298...AND 299 IN NORTHEAST WYOMING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS 45 MPH ACROSS WESTERN SOUTH DAKOTA...AND 25 TO 40 MPH WITH GUSTS TO 50 MPH ACROSS NORTHEAST WYOMING. * RELATIVE HUMIDITY...FALLING TO 10 TO 15 PERCENT DURING THE AFTERNOON. * TEMPERATURES...IN THE 70S TO AROUND 80 DURING THE AFTERNOON. SOME 60S IN THE BLACK HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
404 WWUS83 KUNR 140304 RFWUNR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RAPID CITY SD 904 PM MDT TUE MAR 13 2012 SDZ260>266-WYZ259-297>299-140415- /O.EXP.KUNR.FW.W.0004.000000T0000Z-120314T0300Z/ NORTHERN BLACK HILLS-NORTHWESTERN SOUTH DAKOTA PLAINS- SOUTHERN BLACK HILLS-SOUTHWESTERN SOUTH DAKOTA-BADLANDS AREA- SOUTH CENTRAL SOUTH DAKOTA-CENTRAL SOUTH DAKOTA PLAINS- SOUTHERN CAMPBELL-NORTHERN CAMPBELL- LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-WYOMING BLACK HILLS- 904 PM MDT TUE MAR 13 2012 ...RED FLAG WARNING HAS EXPIRED FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE ZONES 260 THROUGH 266 IN SOUTH DAKOTA...AND FIRE ZONES 259... 297...298...AND 299 IN NORTHEAST WYOMING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this red flag warning went out at Mar 12, 11:36 AM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Mar 12, 11:36 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
1036 AM MDT MON MAR 12 2012
.UPDATE...16Z SFC ANALYSIS SHOWS A TROUGH OF LOW PRESSURE OVER THE
EASTERN DAKOTAS/NEBRASKA WITH HIGH PRESSURE OVER WYOMING ABND
SOUTHERN MONTANA. WINDY CONDITIONS HAVE DEVELOPED ON THE PLAINS OF
WESTERN SOUTH DAKOTA DUE TO THE TIGHT PRESSURE GRADIENT. THE WINDS
WILL THIS AFTERNOON AS THE TROUGH MOVES OFF TO THE EAST AND THE
HIGH BUILDS INTO THE AREA FROM THE WEST.
&&
.AVIATION...18Z TAFS
NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE ACROSS
NORTHWEST SOUTH DAKOTA INTO THE EARLY AFTERNOON...THEN DIMINISH
SLIGHTLY DURING THE AFTERNOON. VFR CONDITIONS WILL PREVAIL THROUGH
TUESDAY MORNING.
&&
.FIRE WEATHER...UNSEASONABLY WARM TEMPERATURES...VERY DRY MINIMUM
RELATIVE HUMIDITIES...AND GUSTY SOUTHWEST WINDS ARE POSSIBLE LATE
TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. HAVE EXPANDED THE
CURRENT FIRE WEATHER WATCH TO INCLUDE NORTHEAST WYOMING...THE
SOUTHERN BLACK HILLS...AND NORTHWEST SOUTH DAKOTA.
&&
.PREV DISCUSSION... /ISSUED 252 AM MDT MON MAR 12 2012/
DISCUSSION...08Z SURFACE ANALYSIS HAD LOW OVER NORTH CENTRAL ND
WITH A TROUGH INTO CENTRAL NE AND COLD FRONT INTO EASTERN WY.
WATER VAPOUR LOOPS HAD UPPER LOW OVER KOMA WITH WRAP-AROUND
PRECIPITATION STARTING TO PULL OUT OF FAR EASTERN REACHES OF THE
CWA...SO WILL KEEP DRY FORECAST GOING FOR TODAY. SHORTWAVE OVER
MT/ID WILL ZIP INTO ND TODAY...BUT LITTLE MOISTURE WILL BE
AVAILABLE. WEAK PRESSURE RISES/COLD AIR ADVECTION BEHIND THE COLD
FRONT WILL COMBINE WITH 30KT 850MB WINDS TO BRING BREEZY/WINDY
SPOTS...ESPECIALLY THIS MORNING. TEMPERATURES WILL BE A BIT
COOLER...BUT STILL WAY ABOVE AVERAGE.
TONIGHT...SHORT-LIVED SURFACE HIGH SHIFTS EAST OF THE CWA THIS
EVENING AS UPPER LEVEL FLOW QUICKLY BECOMES SOUTHWEST. WARM FRONT
RAPIDLY DEVELOPS...PLOWING INTO SD CWA BY MORNING. GRADIENT WILL
TIGHTEN RAPIDLY AS IT FREQUENTLY DOES OVER NORTHEASTERN WY/BLACK
HILLS UNDER STRONG WARM AIR ADVECTION REGIME AND INCREASING PRESSURE
FALLS OVER MT/ND. BREEZY/WINDY AREAS EXPECTED IN THE WEST LATE.
TEMPERATURES NEAR GUIDANCE.
TUESDAY...WARM FRONT EXITS CWA TO THE EAST WITH STRONG THERMAL
RIDGE. GUSTY SOUTHWEST WINDS/DOWNSLOPE FLOW EXPECTED WITH 20-30G40
MPH LIKELY IN THE WEST AND 15-25 MPH IN THE EAST. MANY TEMPERATURE
RECORDS ARE LIKELY TO FALL WITH READINGS WELL INTO THE 70S ON THE
SD PLAINS.
TUESDAY NIGHT/WEDNESDAY...A FAST MOVING COLD FRONT WILL DROP
THROUGH THE CWA TUESDAY NIGHT IN RESPONSE TO SHORTWAVE MOVING
ACROSS THE US/CANADIAN BORDER. MOISTURE SCANT...SO DRY FORECAST
WILL CONTINUE. TEMPERATURES TUESDAY NIGHT TRICKY WITH TIMING OF
FRONT...BUT SUSPECT QUITE A WARM NIGHT DUE TO MIXING AHEAD OF
FRONT. BREEZY SPOTS POSSIBLE WEDNESDAY. ANOTHER WARM FRONT
DEVELOPS AND MOVES THROUGH THE AREA WEDNESDAY NIGHT AS SOUTHWEST
FLOW ALOFT CONTINUES PARADE OF FRONTS.
EXTENDED...RIDGE WILL RE-AMPLIFY OVER THE AREA THURSDAY INTO EARLY
FRIDAY...BRINGING DRY CONDITIONS ALONG WITH WELL ABOVE AVG TEMPS.
UPPER TROF WILL APPROACH FOR THE WEEKEND...THOUGH MODELS STILL
DIFFER ON ITS STRENGTH/POSITION/TIMING. THEREFORE...WILL KEEP POPS
ON THE LOW SIDE UNTIL BETTER AGREEMENT IS REACHED...THOUGH WILL COOL
TEMPS DOWN WITH THIS SYSTEM.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR BADLANDS AREA-CENTRAL SOUTH DAKOTA PLAINS-NORTHWESTERN
SOUTH DAKOTA PLAINS-SOUTH CENTRAL SOUTH DAKOTA-SOUTHERN
BLACK HILLS-SOUTHWESTERN SOUTH DAKOTA.
WY...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR LOWER ELEVATIONS OF CROOK AND WESTON COUNTIES-NORTHERN
CAMPBELL-SOUTHERN CAMPBELL-WYOMING BLACK HILLS.
&&Hazardous weather outlook, Mar 12, 5:35 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 435 AM MDT MON MAR 12 2012 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-131300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 435 AM MDT (535 AM CDT) MON MAR 12 2012 ...FIRE WEATHER WATCH IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS FOR SOUTHWESTERN THROUGH SOUTH CENTRAL SOUTH DAKOTA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT THE GRASSLAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH CATEGORY THIS AFTERNOON ON THE SOUTH DAKOTA PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE GRASSLAND FIRE DANGER INDEX WILL BE IN THE EXTREME CATEGORY TUESDAY AFTERNOON ON THE SOUTH DAKOTA PLAINS. NEAR RECORD TEMPERATURES ARE EXPECTED TUESDAY ALONG WITH VERY LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS SOUTHWEST THROUGH SOUTH CENTRAL SOUTH DAKOTA LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 5:03 AM CDT | Fire Weather Watch | UNR | 11 hr |
Nearby
Red Flag Warnings in South Dakota, 2012Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.